MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXP5.5 385MM CONTOUR COCR ROD; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH EXP5.5 385MM CONTOUR COCR ROD; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 196791385
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product codes: kwp; kwq; mnh; mni.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that the patient underwent the t4-pelvis procedure on (b)(6) 2017.On an unknown postoperative date, the patient had presented to the surgeon with pain and it was identified that the rods broke on both sides at t10 and t11.Patient has a solid fusion.Patient underwent the revision procedure on (b)(6) 2020, where both rods were removed and replaced.No further information is provided.Concomitant device reported: screws (part# unknown, lot# unknown, quantity unknown); locking/set screws (part# unknown, lot# unknown, quantity unknown); rod, 480 mm (part #179762480, lot # unknown, quantity 1).This report is for one (1) exp5.5 385 mm contour cocr rod.This is report 2 of 2 for complaint (b)(4).

Brand Name
EXP5.5 385MM CONTOUR COCR ROD
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10362517
Report Number1526439-2020-01432
Device Sequence Number951577
Product Code NKB
UDI-Device Identifier10705034295305
UDI-Public(01)10705034295305
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082942
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number196791385
Device Catalogue Number196791385
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2020
Initial Report FDA Received Date08/04/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROD, 480 MM; UNKNOWN LOCKING/SET SCREWS; UNKNOWN SCREWS
Outcome Attributed to Adverse Event Required Intervention;